Forums

Photo Gallery

Site map
Search
0The virtual community for English-speaking expats and Russians
  Main page   Make it home    Expat list   Our partners     About the site   FAQ
Please log in:
login:
password:
To register  Forgotten your password?   
  Survival Guide   Calendars
  Phone Directory   Dining Out
  Employment   Going Out
  Real Estate   Children
   Sunday
   April 11
Ask the Dentist
Ask the Realtor
Survival Guide
Phone Directory
 Post a question
 Back to questions list
 Read earlier questions
Ask the Doctor
Free Medical Advice sponsored by
Got an ache or pain? Have a question about a prescription or over-the-counter drug? Looking for some FREE medical advice?
Question:
I have gone off my birth control pill - i ran out and couldnt find the same pill over here so i decided to give myself a break....that was in January and i havent had my period since the end of Jan - is this normal?When should i expect it? would this also be the reason i have been so moody lately?
BB 
Answer:
We regret that there is insufficient information to answer your question. It is certainly true that irregular periods or a delay in periods restarting as 'normal' are probably more common than not, after women stop taking the o.c. It is also true that there a a number of other causes for no period, notably pregnancy... and as far as mood swings go, one would need more information about both pasty history and the nature of the o.c. that you were taking. All in all this would be better dealt with by a visit to your doctor.
Copyright © The Moscow Expat Site, 1999-2021Editor  Sales  Webmaster +7 (903) 722-38-02